# SDR DALA2024111911074

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,824 hours, 25,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SEAT ROW 34DEF EMER LIGHT INOP. CORRECTIVE ACTION: FOUND EMER LIGHT AT 34DEF UNPLUGGED . PLUGGED IN 34DEF REF B757 AMM 33-51. OPS NML. (6088411)
